On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations

Abramov, AA and Balla, K. and Ul'yanova, VI and Yukhno, LF (2003) On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations. COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 43 (3). pp. 391-402.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3214

Update Item Update Item